K-Euler’s inequality in Aleksandrov’s CAT(K) space

I. D. Berg, Igor G Nikolaev

Research output: Contribution to journalArticlepeer-review

Abstract

We establish the K-Euler’s inequality and the extremal theorem for equality in the K-Euler’s inequality in Aleksandrov’s CAT (K) space for non-zero K.

Original languageEnglish (US)
Pages (from-to)869-878
Number of pages10
JournalJournal of Geometry
Volume108
Issue number3
DOIs
StatePublished - Dec 1 2017

Keywords

  • CAT (K) space
  • Enflo’s p-roundness condition
  • K-Euler’s inequality

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'K-Euler’s inequality in Aleksandrov’s CAT(K) space'. Together they form a unique fingerprint.

Cite this